English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49279/83828 (59%)
Visitors : 7146112      Online Users : 44
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/62358


    Title: Optimal Multiple-Pass Aeroassisted Plane Change
    Authors: Vinh, Nguyen X;Ma, Der-ming
    Contributors: 淡江大學航空太空工程學系
    Date: 1990-11
    Issue Date: 2013-03-20 16:30:57 (UTC+8)
    Publisher: Kidlington: Pergamon
    Abstract: This paper presents the exact dimensionless equations of motion and the necessary conditions for the computation of the optimal trajectories of a hypervelocity vehicle flying through a non-rotating spherical planetary atmosphere. Numerical solution is then presented for the case when the vehicle makes several passages through the atmosphere near the perigee of its orbit. While the orbit is slowly contracting, aerodynamic maneuver is performed to obtain the maximum plane change. Several plots were presented to show the optimal variations of the lift coefficient and the bank angle and the various elements of the orbit.
    Relation: Acta Astronautica 21(11-12), pp.749-758
    DOI: 10.1016/0094-5765(90)90117-4
    Appears in Collections:[航空太空工程學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML110View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback